# SDR 95ZZZZ230

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52311
- Make and model: Boeing 727231
- Aircraft serial: 19830
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 783.95
- Part time: 66,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, FOUND A ONE INCH CRACK IN FUSELAGE FRAME, FS 783.95.  REPAIRED PER SERVICE BULLETIN 727-53-0197, DRAWING NR 65C36280 AND EMLR 65639.  TOTAL CYCLES 45,150.  (Z)
